# SDR UIEA2019021503229

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,136 hours, 12,551 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter Box
- Part number: 38880585
- Part serial: J14180256
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT ON 3 START ATTEMPTS, APU WILL NOT START.( R&R IGNITER BOX AND IGNITER IAW 767 AMM  49-41-03-401-010.  )
